# SDR SWAA2021061873192

- Difficulty date: May 14, 2021
- Submitted: June 18, 2021
- Operation: Air carrier
- Aircraft: N7811F
- Make and model: Boeing 737-76N
- Aircraft serial: 28654
- Aircraft time: 52,475 hours, 31,228 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 26L LOCATED BS 540 FWD CARGO COMPARTMENT ; 2021-229754 / P/N: NORTEC 600D; S/N: 210138003; DUE DATE: 05-MAR-22;PERFORMED PERMANENT REPAIR ON STRINGER 26L BETWEEN BS500D TO BS540 FWD CARGO COMPARTMENT IAW SRM B737-700 53-00-03-2R-1 REPAIR 1 THIS REPAIR IS CATEGORY A NO FURTHER ACTION IS REQUIRED;RADIUS GAUGE PN: S167C; SN: AE-27309 DUE DATE 05/AUG/21;TOOL USED CALIPER P/N: 500-752-10; SN: 15183542 DUE DATE 04/OCT/21;TOOL USED PN 35 DL SN 091419910 DUE DATE NOV-30-21;TOOL USED: CALIPER P/N 500-197-30; S/N 15342878; DUE DATE 11-JAN-22;TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 112031023 DUE DATE: 22-JAN-22.
